Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin causing depression? 4WD

Posted by Phoenix1 on February 1, 2008, at 8:42:58

In reply to Re: Klonopin causing depression? Phoenix1, posted by 4WD on January 31, 2008, at 21:48:00

Hi Marsha,

My anxiety is/was more of the physical side than psychological rumination, though there was a little of that too. I am also on Nardil which pretty much wiped out the anxiety, or at least brought it down to levels that I can handle. I think it also made quitting the clonazepam easier. I have some Ativan now for PRN use, but I have never used it, or felt I needed to.

Phoenix1

>
> > Yes, for me, it made me more depressed, but less anxious. Overall it was bad news for me. I tapered from 3.0mg to 1.5mg then quit cold turkey and felt better for it.
> >
>
>
> But then what did you do about the anxiety? I think I can tolerate the depression better then the horrible feeling of too much adrenaline surging through my body at all times. And the Klonopin stops that. My anxiety is not the worrying kind. It's a physical anxiety where I am totally scared, not worried.
>
> Marsha
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phoenix1 thread:809748
URL: http://www.dr-bob.org/babble/20080124/msgs/810041.html